A Mathematical Study on Non-Linear MHD Boundary Layer Past a Porous Shrinking Sheet with Suction

  • V. Ananthaswamy Assistant Professor, Department of Mathematics, The Madura College, Madurai, Tamil Nadu, India
  • K. Renganathan Assistant Professor,` Department of Mathematics, SSM Institute of Engineering and Technology, Dindigul, Tamil Nadu, India
Keywords: Chemical reaction; Suction at the surface; Porous shrinking sheet’ Non-linear ordinary differential equations; Homotopy analysis method.

Abstract

In this paper we discuss with magneto hydrodynamic viscous flow due to a shrinking sheet in the presence of suction. We also discuss two dimensional and axisymmetric shrinking for various cases. Using similarity transformation the governing boundary layer equations are converted into its dimensionless form. The transformed simultaneous ordinary differential equations are solved analytically by using Homotopy analysis method. The approximate analytical expression of the dimensionless velocity, dimensionless temperature and dimensionless concentration are derived using the Homotopy analysis method through the guessing solutions. Our analytical results are compared with the previous work and a good agreement is observed.

Downloads

Download data is not yet available.
Published
2019-06-07
How to Cite
Ananthaswamy, V., & Renganathan, K. (2019). A Mathematical Study on Non-Linear MHD Boundary Layer Past a Porous Shrinking Sheet with Suction. American International Journal of Sciences and Engineering Research, 2(2), 32-48. https://doi.org/10.46545/aijser.v2i2.87
Section
Research Articles